# SDR ASAA2019061229853

- Difficulty date: June 12, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 03181
- Aircraft time: 37,377 hours, 14,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347655520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM CAP AT FRAME 59 CORRODED. GROUNDED - YES. REMOVED SEALING PLATE AT FR 59 IAW SRM 51-42-11.GENERATED RFTS #3. BLENDED AREA IAW SRM 52-73-00 AND RFTS #3 P1 PERFORMED HFEC SURFACE AND ROTARY INSP OF BLENDED AREA AND FASTENER HOLE IAW NTM PT6 51-10-08 AND  51-10-01 TOOL T8257H  DUE 02-JUL-19 NO RELEVANT INDICATIONS NOTED. RECEIVED NEW CROSS SECTION P/ND1347655520000 PO 948041.1  IAW SRM 53-41-14. REMOVED OLD CROSS SECTION, FLOORBEAM SUPPORT FR 59-60 CENTER, AND Y BRACE FROM FR55 CENTER LINE IAW SRM 51-40-11 LOCATED AND DRILLED NEW CROSS SECTION IAW DWG # D5376359 AND SRM 51-44-11. INSTALLED Y BRACE, FLOOR SUPPORT AND SEAL PLATE IAW SRM 51-44-11 INSTALLED TIE DOWN FITTINGS IAW A319 AMM 25-55-41-400-001-A TOOL# T8225G EXP 11/01/19. CROSSBEAM HAS NO ALLOWABLE LIMITS IN SRM.
